www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/10458

Title: TRACES ON MULTIPLIER HOPF ALGEBRAS
Authors: DELVAUX, Lydia
Issue Date: 2010
Publisher: TAYLOR & FRANCIS INC
Citation: COMMUNICATIONS IN ALGEBRA, 38(1). p. 346-360
Abstract: In this article we lay the algebraic foundations to establish the existence of trace functions on infinite-dimensional (multiplier) Hopf algebras. We solve the problem within the framework of multiplier Hopf algebra with integrals. By applying this theory to group-cograded multiplier Hopf algebras, we prove the existence of group-traces on group-cograded multiplier Hopf algebras with possibly infinite-dimensional components. We generalize the results as obtained by Virelizier in the case of finite-type Hopf group-coalgebras.
Notes: Univ Hasselt, Dept Math, B-3590 Diepenbeek, Belgium.
URI: http://hdl.handle.net/1942/10458
DOI: 10.1080/00927870802570727
ISI #: 000273647400024
ISSN: 0092-7872
Category: A1
Type: Journal Contribution
Validation: ecoom, 2011
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
N/A217.26 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.